# SDR KBM2006F00189

- Difficulty date: May 10, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 3,060 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Magnetic Seal
- Part number: 9560115450
- Condition: Leaking
- Location: G/Box Vent Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE BLOWING OIL OUT OF THE ENGINE GEARBOX VENT LINE.  REMOVED AND REPLACED.  (K)
